Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

... or maybe brand name Ritalin?

Posted by utopizen on September 30, 2002, at 20:09:46

In reply to Stomach discomfort less w/ Concerta than Ritalin?, posted by utopizen on September 30, 2002, at 19:37:59

here's a question for brand name Ritalin users:

First, what do you do to justify spending $5 extra each month on your co-pay?

Oh, and second, probably more relevant- did any of you notice any less stomach discomfort in switching from generic ritalin to brand name? I just thought of an hypothesis- since the stomach dissolves all the fillers of a drug, fillers might cause stomach discomfort.

And since the only difference between generic and brand name is fillers, mmm.... maybe generic companies use cheaper fillers that cause greater stomach discomfort?




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:utopizen thread:121712